BII Aware

blog.

  • Facebook Social Icon
  • Instagram Social Icon
Categories

May 19, 2018

I've continued to track my symptoms but haven't blogged them yet. It's been up and down the last few weeks with some detox cycles and then of course, I decided to wean myself off Lexapro (Anti-Anxiety medication) because I didn't feel it served me, in fact I felt it was inhibiting my healing progress. (I also found out the company that made it was fined over $300 Million for marketing for unapproved purposes, paying kickbacks to doctors, and failing to disclose/hiding negative clinical/research data.... AND THEN I found out that ALLERGAN bought them out, Allergan is the company that made my breast implants........ so weaning off was critical to me!)

Withdrawal symptoms were no joke. Dizzy spells, severe nausea, migraine headaches, hot flashes, profuse sweating, insomnia, irritability and some brain fo...

Please reload

Please reload

Please reload

Please reload

Archived
Tags